Journal article icon

Journal article

DEFORMED MESH ALGEBRAS OF DYNKIN TYPE C-n

Abstract:

In our recent paper (J. Algebra 345 (2011)) we prove that the deformed preprojective algebras of generalized Dynkin type L n (in the sense of our earlier work in Trans. Amer Math. Soc. 359 (2007)) are exactly (up to isomorphism) the stable Auslander algebras of simple plane singularities of Dynkin type A 2n. In this article we complete the picture by showing that the deformed mesh algebras of Dynkin type ℂ n are isomor...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/cm126-2-6

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COLLOQUIUM MATHEMATICUM
Volume:
126
Issue:
2
Pages:
217-230
Publication date:
2012-01-01
DOI:
EISSN:
1730-6302
ISSN:
0010-1354
URN:
uuid:dd7d9fb8-3a52-4b00-937e-ae7b89abc173
Source identifiers:
333941
Local pid:
pubs:333941

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP